# SDR SWI2024031200225

- Difficulty date: December 6, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON CENTER HINGE #3, ON THE WING, HAS A SMALL GOUGE ON THE LOBE (MARKED)    (C-CHECK RO 3/9/2024)   BLENDED OUT GOUGE AT RH AILERON HINGE FITTING NO.3, ON THE WING SIDE . REF. CRJ-200 SRM 51-12-00. RECEIVEDAND COMPLIED WITH ALL STEPS OF REO#601R-57-51-1038 REV-- DATED 2023-12-27. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILBLEND OUT ONLY, NO WEIGHT CHANGE
